Next Article in Journal
Characterizations of a Banach Space through the Strong Lacunary and the Lacunary Statistical Summabilities
Next Article in Special Issue
On Numerical Analysis of Carreau–Yasuda Nanofluid Flow over a Non-Linearly Stretching Sheet under Viscous Dissipation and Chemical Reaction Effects
Previous Article in Journal
Spatiotemporal Pattern Formation in a Prey-Predator System: The Case Study of Short-Term Interactions Between Diatom Microalgae and Microcrustaceans
Previous Article in Special Issue
Strong Convergence Theorems for Generalized Split Feasibility Problems in Banach Spaces

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1062

Article: Study of Local Convergence and Dynamics of a King-Like Two-Step Method with Applications
Authors: by , , , and
Link: https://www.mdpi.com/2227-7390/8/7/1062

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop